# SDR C1HA200385001

- Difficulty date: January 23, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTION SYSTEM WILL NOT TEST.  REMOVED AND REPLACED APU FIRE HANDLE.  OPS CHECK GOOD.
